Low Blood Pressure

The ideal blood pressure, which is the pressure exerted by the blood on the walls of the blood vessels, should be 120/80 mmHg. Blood pressure is considered low when it falls below 90/60 mmHg, which is also called hypotension. When the blood pressure is low, you might experience dizziness, nausea, blurred vision, nausea, and fainting.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can low blood pressure cause mental confusion?

Query: Hello doctor, My husband is 51 years old and had bout of confusion this morning which he never had before. He kept repeating the same questions, I would answer, and a minute later, he would ask the same questions. He had a bad sleep a couple of nights, and we had sex this morning. Could this be a l...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. According to your statement, your husband has been suffering from confusion, repeating the same type of questions, even getting the answers to those questions, lack of sleep for a few days, and difficulty in remembering. Your husband may ...  Read Full »

Why do I have lightheadedness and pain behind the eyes?

Query: Hi doctor, From time to time, I get a weird lightheaded sensation. I feel such weird sensation while reading, looking at my cell phone, watching television or driving at night. For a moment, I feel as though I may pass out. But, I do not pass out and it goes away quickly. Sometimes, it happens a ...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. The most likely reasons for such episodes are likely to be hypoglycemia or hypotension. Both can manifest with similar presentations with mild dizziness followed by headaches. It is necessary that you should get your blood sugar levels and your blood pressure levels du...  Read Full »

Should I consult a doctor for sudden fainting and tingling tongue?

Query: Hi doctor, My friend, who is a 38 year old female, had sudden fainting and tingling tongue. She wants to know what is wrong with her. Does it necessary to visit the hospital?  Read Full »


Dr. Deepika Gorthy

Family Physician, Microbiologist

Answer: Hello, Welcome to icliniq.com. Sudden fainting attacks could be because of various reasons. The most common are as follows. Overactive nerves, may be caused by acts of sneezing, coughing, laughing excessively, sudden pain or fear. Closed and crowded spaces where there is too little oxygen. Dehydrat...  Read Full »

Do I need medication to control frequent PVCs?

Query: Hi doctor, I consulted you before for my shortness of breath. I was having a lot of PVCs and still am. I am curious about how frequent they are. And should I be evaluated more if I need medication? My blood pressure is really low, like 90/55. I am sending you some EKG’s that I got with my po...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. In the attached tracings (attachment removed to protect patient identity), I could not see any PVCs (premature ventricular contraction) in the recent tracings. Some tracings show movement artifacts (which is read as unreadable by the machine), and some show low...  Read Full »

Does anxiety cause frequent chest pain and rapid heart beat?

Query: Hi i have a problem i believe with an over actocr nervous system. For years now i did not believe it was going to be a huge deal. But recently its only been getting alot worse. My heart beats fast, i get dizzy and i get chest pain and it hits out of nowhere and sometimes also causes shortness of br...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Welcome to icliniq Thank you for writing and I understand your concern. Ma’am actually it’s due to anxiety only and as you mentioned you believed that there was over reactive nervous symptoms but actually there is nothing like that. The symptoms you are experiencing can be due to anxiety or weak...  Read Full »

How to get rid of my extreme dizziness?

Query: I’m a 17 year old girl currently resitting year 12 a levels due to anxiety and mental health complications in the year beforehand. I thought resitting the year would be the best decision for me, as it would allow me to catchup my work and get my target grades of AAB in the level exams the foll...  Read Full »


Dr. Sanya Dhingra

Family Physician, General Practitioner

Answer: Hello, I understand the concern. I would first like to know the reason behind consuming Progesterone pills . And also for how long have you been taking these . It is great that all your labs came out to be perfectly fine . I would still want you to share the reports with me . For your blood pres...  Read Full »

What are the first aid measures for someone with low blood pressure?

Query: Hello Doc, Please advise us about what needs to be administered as a first aid to a 61 yr old male who is experiencing Low-blood pressure? His recent blood pressure is 90/44. Feeling dizzy, weak and nauseous. His systolic was improving but his diastolic is still low..He have maintenance medications ...  Read Full »


Dr. Peter Grutas

Internal Medicine Physician, General Medicine Physician

Answer: Hello! Thank you for reaching out There are many possible cause of low blood pressure and management depends on the cause of the blood pressure. Several medications can be used to treat low blood pressure however, the choice of the medication depends on the cause of the low blood pressure. I re...  Read Full »

I feel weak and rotating sensation of head with low BP. Is this neurological problem?

Query: Hello doctor,I am 76 years old. All my routine checks are normal except that my BP remains low many times 100/60. I feel weak, and my head is felt like rotating. Is it related to some neuro problems? Kindly advise.  Read Full »


Dr. Prakashkumar P Bhatt

Internal Medicine Physician, General Medicine Physician, Neurologist

Answer: Hi, Welcome to icliniq.com. Your symptoms of low BP (blood pressure) and rotating sensation of the head can be related to a neurological problem. I need answers to the following questions. Do you have constipation or loose motion? Any slowness in walking and movements? Have you checked your diab...  Read Full »

Why did I feel dizzy, sick, and confused after taking antihypertensive medicine?

Query: Hello, I am a 31 year old female- height 167cms, weight 76kgs. Diagnosed with high blood pressure 5 years ago when pregnant with my son and the only cause the doctors could find, after numerous testing, was my genetics as my biological father has high blood pressure. I’m have been taking 50mg ...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq Thank you for detailed history. Ma’am actually in most of the cases such fluctuations is due to medication only may be your bp was normal and you took labetalol and it dropped your bp even more. That’s the reason you got such symptoms. And after sometime and reli...  Read Full »

What is the indication for cerclage?

Query: Hello doctor, I am a 34-year-old woman. Currently, I am 23 weeks pregnant. I have a very irritable uterus. I had it with my previous pregnancy as well but managed to get to term with the help of a cerclage and IV medication. Right now, I do not have a cerclage though and I am not taking medicines ...  Read Full »


Dr. Keeranmayee Mishra

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. It must be tough on you, do not worry. I will try to help. 1. Please try to shift to the vaginal route of progesterone as evidence suggests that is it is more effective than the oral route. 2.If contractions are not subsiding take a Nifedipine tablet after food and ad...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.